# SDR O4VA2021081200002

- Difficulty date: July 17, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N350HF
- Make and model: Snias AS350B3
- Aircraft serial: 3183
- Aircraft time: 10,571 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rivet
- Condition: Sheared
- Location: Swashplate Guide
- Component: Swashplate Guid, Snias
- Component part number: 350A37118101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SWASHPLATE GUIDE HAD SHEARED RIVETS AT THE SUPPORT BASE.
